A simple constitutive theory for a fluid-saturated porous solid

Morland, L. W. (1972) A simple constitutive theory for a fluid-saturated porous solid. Journal of Geophysical Research, 77 (5). pp. 890-900. ISSN 0148-0227

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 30 Jun 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/52921
DOI: 10.1029/JB077i005p00890

Actions (login required)

View Item View Item